# SDR ASOA05739

- Difficulty date: September 4, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Loose
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM ATL-PHF, THE CREW RECEIVED A LT 14TH STAGE DUCT OVERHEAT WARNING MESSAGE.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED TO ATL AND LANDED SAFELY.  MAINTENANCE FOUND A LOOSE CONNECTION ON THE LEFT 14TH STAGE BLEED AIR DUCT LOOP AND TIGHTENED THE LOOSE TERMINAL.  MAINTENANCE RAN THE ENGINE AT MAX POWER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
